MAUDE Adverse Event Report: ASAHI INTECC CO LTD ASAHI GLADIUS MONGO 14 ES; PERIPHERAL VASCULAR GUIDE WIRE

ASAHI INTECC CO LTD ASAHI GLADIUS MONGO 14 ES; PERIPHERAL VASCULAR GUIDE WIRE
Model Number AP14R324S
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an asahi gladius mongo 14 es guide wire was used during a percutaneous peripheral intervention (ppi) for an unspecified lesion.After the gladius mongo 14 es guide wire was removed for wire exchange, peeling of the polymer jacket was observed, and the new guide wire could not be advanced.The device system was then removed and the procedure was restarted.It was informed that there were no adverse patient effects associated with this event and the patient was stable after the procedure.Mfr report #: (b)(4).

Brand Name
ASAHI GLADIUS MONGO 14 ES
Common Device Name
PERIPHERAL VASCULAR GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO LTD
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key25890913
Report Number3004718255-2026-00028
Device Sequence Number21324054
Product Code DQX
UDI-Device Identifier04547327123747
UDI-Public(01)04547327123747(17)281231(10)260108A161
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2026
Report Date (Section F) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP14R324S
Device Lot Number260108A161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/24/2026
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer07/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/21/2026